# SDR QXEA200501395

- Difficulty date: October 30, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 9,566 hours, 7,036 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 84898001
- Part serial: 151
- Condition: Malfunctioned
- Location: Pitch Feel
- Part time: 9,588 hours, 7,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAT- ON FLIGHT 4299, PITCH FEEL FAULT STATUS MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE HTSA SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
